# SDR P5CA2022030300078

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW #11 KRUEGER FLAP O/B LWR CORNER FOUND DELAM( PERFORMED PERMANENT COMPOSITE REPAIR AS PER SRM 51-70-17 PAR.5.G REV.94.FEB20/2022 AND REFER TO HX PROCESS CARD SEQUENCE NO. WO.625865 FOR REPAIR DETAILS )
